# SDR DALA2018022401123

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 71,794 hours, 53,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Lav Service Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL HAS CRACK SKIN AND CORROSION ON AFT LOWER CORNER. REPAIRED PER PRI 565769-14 REV 0 THRU REV 8. RECEIVED FINAL ERA 565769-14 REV ORIG. FINAL ERA 565769-14 AND PRI 565769-14 REV 0 THRU REV 8 MATCH. REF LOG 0431540 FOR TRACKING.
